File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Dynamic output feedback H∞ control of discrete-time fuzzy systems: A fuzzy-basis-dependent Lyapunov function approach

TitleDynamic output feedback H∞ control of discrete-time fuzzy systems: A fuzzy-basis-dependent Lyapunov function approach
Authors
KeywordsDiscrete-Time Fuzzy System
Dynamic Output Feedback
Fuzzy-Basis-Dependent Lyapunov Function
H∞ Control
Linear Matrix Inequality
Issue Date2007
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2007, v. 38 n. 1, p. 25-37 How to Cite?
AbstractThis article deals with an output feedback H∞ control problem for a class of discrete-time fuzzy dynamic systems. A full-order dynamic output feedback H∞ control design approach is developed by combining a fuzzy-basis-dependent Lyapunov function and a transformation on the controller parameters, which leads to sufficient conditions in the form of strict linear matrix inequalities (LMIs). The fuzzy-basis-dependent results are less conservative due to the generality of the fuzzy-basis-dependent Lyapunov function used which includes the fuzzy-basis-independent one as a special case. It has been shown that the underling full-order dynamic output feedback H ∞ control problem can be solved as LMI optimization problems that can be computed numerically very efficiently. Finally, two numerical examples, concerning the control of a discrete-time chaotic Lorenz system and an inverted pendulum, are given to demonstrate the applicability of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156870
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLam, Jen_US
dc.contributor.authorZhou, Sen_US
dc.date.accessioned2012-08-08T08:44:21Z-
dc.date.available2012-08-08T08:44:21Z-
dc.date.issued2007en_US
dc.identifier.citationInternational Journal Of Systems Science, 2007, v. 38 n. 1, p. 25-37en_US
dc.identifier.issn0020-7721en_US
dc.identifier.urihttp://hdl.handle.net/10722/156870-
dc.description.abstractThis article deals with an output feedback H∞ control problem for a class of discrete-time fuzzy dynamic systems. A full-order dynamic output feedback H∞ control design approach is developed by combining a fuzzy-basis-dependent Lyapunov function and a transformation on the controller parameters, which leads to sufficient conditions in the form of strict linear matrix inequalities (LMIs). The fuzzy-basis-dependent results are less conservative due to the generality of the fuzzy-basis-dependent Lyapunov function used which includes the fuzzy-basis-independent one as a special case. It has been shown that the underling full-order dynamic output feedback H ∞ control problem can be solved as LMI optimization problems that can be computed numerically very efficiently. Finally, two numerical examples, concerning the control of a discrete-time chaotic Lorenz system and an inverted pendulum, are given to demonstrate the applicability of the proposed approach.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.subjectDiscrete-Time Fuzzy Systemen_US
dc.subjectDynamic Output Feedbacken_US
dc.subjectFuzzy-Basis-Dependent Lyapunov Functionen_US
dc.subjectH∞ Controlen_US
dc.subjectLinear Matrix Inequalityen_US
dc.titleDynamic output feedback H∞ control of discrete-time fuzzy systems: A fuzzy-basis-dependent Lyapunov function approachen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207720601042967en_US
dc.identifier.scopuseid_2-s2.0-33845802627en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33845802627&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume38en_US
dc.identifier.issue1en_US
dc.identifier.spage25en_US
dc.identifier.epage37en_US
dc.identifier.isiWOS:000243584600003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats